# SDR USAA2014052200003

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 38,495 hours, 22,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A5417RP
- Condition: Defective
- Location: L1 Door
- Part time: 48,782 hours, 21,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR SLIDE ASSEMBLY CONTACTS FUSELAGE WHEN FULL OPEN.  R & R L1 DOOR SLID & RAFT ASSEMBLY IAW JOB CARD 26L00025011.
